Bulletin of the American Mathematical Society

Linear topological division algebras

Richard Arens

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 623-630.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510808

Mathematical Reviews number (MathSciNet)
MR0020987

Zentralblatt MATH identifier
0031.25103

Citation

Arens, Richard. Linear topological division algebras. Bull. Amer. Math. Soc. 53 (1947), no. 6, 623--630. https://projecteuclid.org/euclid.bams/1183510808.


Export citation

References

  • 1. R. Arens, A topology for spaces of transformations, Ann. of Math. vol. 47 (1946) pp. 480-495.
  • 2. R. Arens, The space Lω and convex topological rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 931-935.
  • 3. G. Birkhoff, A note on topological groups, Compositio Math. vol. 3 (1936) pp. 427-431.
  • 4. I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24.
  • 5. N. Jacobson, Structure theory for algebraic algebras, Ann. of Math. vol. 46 (1945) pp. 695-767.
  • 6. S. Mazur, Sur les anneaux lineaires, C. R. Acad. Sci. Paris, vol. 207 (1938) pp. 1025-1027.
  • 7. D. Montgomery, Continuity in topological groups, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 879-882.
  • 8. G. Silov, On the extension of maximal ideals, C. R. (Doklady) Acad. Sci. URSS. vol. 29 (1940) pp. 83-84.
  • 9. B. L. van der Waerden, Moderne Algebra, vol. 1, Berlin, 1937.
  • 10. J. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169.